MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS¿ FETAL SPIRAL ELECTRODE CABLE FOR COROMETRICS, RECTANGULAR CONNECTOR; ELECTROCARDIOGRAPHIC LEAD SET, REUSABLE

VYAIRE MEDICAL VITAL SIGNS¿ FETAL SPIRAL ELECTRODE CABLE FOR COROMETRICS, RECTANGULAR CONNECTOR; ELECTROCARDIOGRAPHIC LEAD SET, REUSABLE
Model Number VITAL SIGNS¿ FETAL SPIRAL ELECTRODE CABLE FOR COROMETRICS, RECTANGULAR CONNECTOR
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the scalp electrode was coated in blood and worn out to the point where the wires are already exposed.This is a patient accessory and was removed from the patient area.The customer confirmed that there is no patient impact.
 
Additional Manufacturer Narrative
The sample has been discarded.Therefore, no root cause could be determined.

Brand Name
VITAL SIGNS¿ FETAL SPIRAL ELECTRODE CABLE FOR COROMETRICS, RECTANGULAR CONNECTOR
Common Device Name
ELECTROCARDIOGRAPHIC LEAD SET, REUSABLE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
CARLISLE MEDICAL TECHNOLOGIES
carlisle medical technologies
dengwu village, qiaotou town
dongguan, 52353 3
CH   523533
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14529325
Report Number3013596024-2022-00004
Device Sequence Number20458663
Product Code IKD
UDI-Device Identifier10190752178939
UDI-Public(01)10190752178939
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K993751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS¿ FETAL SPIRAL ELECTRODE CABLE FOR COROMETRICS, RECTANGULAR CONNECTOR
Device Catalogue Number1591AAO
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Initial Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown